3 months old baby

Question: Hii my baby had a fever last week. Dr prescribed an antibiotic. After taking dat he is having frequent loose motion. Antibiotic course has completed 2 days bak. Same day i consulted doctor and he suggested some medicine. Baby is taking dat medicine and still he have loose motion. I m really worried. Is it normal or should i consult dr.

1 Answers
Question
Answer: Hi... It is okay. When we are giving antibiotics baby may get loose motions. If baby is active no need to worry. Give regular feeding. If he is going to motion more than 5 times a day give sporolac sachets dissolving in breast milk. 1/2 pack morning and 1/2 evening. If not you will get sporolac in liquid from also. You can also give that. It is probiotic. There is no side effects. It helps baby's gut to replace good bacteria which washed away by motions. I hope this may help you
Similar Questions with Answers
Question: Hi... My son is 7months old.. Since 6days he s having loose motion I showed doctor also Giving medicine as they suggested and giving ORS.. Still he is having loose motion Pls suggest any home remedies
Answer: hello dear you baby 7 months old dear loose motion s common problem in babies due to weather change or any stomatch infection so first of all u have to consult ur pediatrician nd gives medicines nd try these remedies too .Give plenty of water juices buttermilk coconut water.give ors after every loose motion as water level in babies should not down . give banana .Banana contains potassium, zinc, iron, calcium, magnesium and vitamin A and B6. It proves to be a wonderful source of energy as loose motions sap the body and fortunately, kids love the taste of banana. u can try apple alsoWash an apple, boil it in water and make a puree so that it will be soft and easily digestible. This will not only keep loose motions at bay but will provide your baby with much-needed energy. give curd both of time .give kichri wot Rai tarka nd u can try sabudana kichri as well as sabudana water too .
»Read All Answers
Question: Dr. Prescribed me a medicine called ferrofit, an iron tablets which suggested to take after dinner, so my question is can i take milk after taking that medicine??
Answer: No dont take milk after taking calcium tablets.its very dangerous. And also when u eat any calcium tablets then dont take any iron food or tablet.
»Read All Answers
Question: Hello doctor , i m 26 week pregnant, i feel pressure in my lower abdomen, frequent urination and watery discharge. I completed antibiotics course also, but situation is same
Answer: Its my pleasure. I know how we feel in dis situation.
»Read All Answers